Nuryaman, Aang (2019) AN ANALYTICAL SOLUTION OF 1-D PSEUDO HOMOGENEOUS MODEL FOR OXIDATION REACTION USING HOMOTOPY PERTURBATION METHOD. Journal of Research in Mathematics Trends and Technology, 01 (01). pp. 8-15.

[img] Text
Jurnal JoRMTT_Aang Nuryaman.pdf

Download (379kB)
Official URL: https://talenta.usu.ac.id/index.php/jormtt/article...

Abstract

In this paper, we propose an analytical solution of convective-diffusion equation that derived from an oxidation reaction in a chemical reactor. Here, concentration of feed gas as dependent variable. In this study, the reaction are assumed to be a one-dimensional pseudo homogeneous model and it is evaluated at a certain reaction rate. By rescaling process, the nonlinear term of the reaction rate can be approximated by a linear term, resulting a linear convective-diffusion equation with an initial condition and a set of boundary conditions. Here, we present an analytic solution of the initial condition and the boundary conditions using the homotopy perturbation method. The results show that at the end of the reactor, the solution is in agreement with numerical solution of the initial and boundary conditions.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Mr. Aang Nuryaman
Date Deposited: 05 Apr 2019 08:08
Last Modified: 05 Apr 2019 08:08
URI: http://repository.lppm.unila.ac.id/id/eprint/10863

Actions (login required)

View Item View Item